MathSciNet Relay Station
MathSciNet bibliographic data
MR1475866 37F10 (37F20 37F50)
Tan, Lei Branched coverings and cubic Newton maps. Fund. Math. 154 (1997), no. 3, 207–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement